# SDR TWAA9810001

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND DENT AND GOUGE AT FS 100, LONGERON 18L, 1 INCH BY 1 INCH BY .025 INCH DEEP.  NO CRACK FOUND.  REPAIRED PER SRM 53-04, PAGE 218.  TOTAL TIME:  72,580 HOURS.  TOTAL CYCLES:  77,573.  (X)
